# SDR SWIA202159495

- Difficulty date: March 5, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Bs 310-349 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRGR 21R HAS MULTIPLE SPOTS OF CORROSION FROM FS310.00 TO FS349.00     (C-CHECK RO 7/10/2021)    UPON FURTHER INVETSIGATION FOUND STR 20R INTERCOSTAL TO BE CORRODED NOT STR 21R INTERCOSTAL. REMOVED AND REPLACED INTERCOSTAL ON STG20R BETWEEN FS 310.00 AND FS 349.00 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. COMPLETED MAJOR REPAIR TASK CARD 51-900-1002-SKY AND FORM M-337, NO WEIGHT CHANGE.
